Alert archive / Missouri / Severe Thunderstorm Warnings in 2019
Severe Thunderstorm Warning 232, NWS Kansas City, MO
NWS Kansas City, MO issued this severe thunderstorm warning at Aug 16, 2019, 12:00 AM CDT for Wyandotte County, Kansas; Clay County, Clinton County, Platte County, Missouri. It was in force for 45 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Aug 16, 2019, 12:00 AM CDT (05:00 UTC)
- Expired
- Aug 16, 2019, 12:45 AM CDT
- In force
- 45 min
- Issued by
- NWS Kansas City, MO
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Wyandotte County, KS, Clay County, MO, Clinton County, MO, Platte County, MO
The radar
The Pleasant Hill radar (KEAX), 52 km from the middle of the area, began a volume at 05:01 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Aug 16, 12:08 AM CDT | TSTM WND GST 60 | Smithville, MO | |
| Aug 16, 12:18 AM CDT | TSTM WND GST 70 | 3 N Oakview, MO |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 8 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Aug 15, 4:51 PM CDT | Severe Thunderstorm Watch | SPC | 7 hr |
| Aug 16, 12:00 AM CDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Topeka, KS (KTOP), launched 00:00Z, 5.0 hours before the alert went out and 106 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1479 J/kg
- Mixed-layer CIN
- -95 J/kg
- Mixed-layer LCL
- 1268 m above ground
- 0-6 km bulk shear
- 50 kt
- 0-1 km storm-relative helicity
- 261 m²/s²
- 0-3 km storm-relative helicity
- 570 m²/s²
- Significant tornado parameter
- 2.0
- Supercell composite
- 19.6
The text
As transmitted.
314
WUUS53 KEAX 160500
SVREAX
KSC209-MOC047-049-165-160545-
/O.NEW.KEAX.SV.W.0232.190816T0500Z-190816T0545Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Kansas City/Pleasant Hill MO
1200 AM CDT Fri Aug 16 2019
The National Weather Service in Pleasant Hill has issued a
* Severe Thunderstorm Warning for...
Northeastern Wyandotte County in northeastern Kansas...
Clay County in west central Missouri...
Southern Clinton County in northwestern Missouri...
Eastern Platte County in west central Missouri...
* Until 1245 AM CDT.
* At 1200 AM CDT, a severe thunderstorm was located over Smithville,
moving southeast at 25 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage
to roofs, siding, and trees.
* Locations impacted include...
Kansas City, Liberty, Gladstone, Excelsior Springs, Smithville,
Kearney, Parkville, Platte City, North Kansas City, Riverside,
Lawson, Weatherby Lake, Claycomo, Pleasant Valley, Lake Waukomis,
Trimble, Edgerton, Glenaire, Ferrelview and Holt.
This includes the following highways...
Interstate 70 in Missouri between mile markers 0 and 1.
Interstate 70 in Kansas near mile marker 423.
Interstate 35 in Missouri between mile markers 5 and 34.
Interstate 29 between mile markers 0 and 21.
Interstate 635 between mile markers 9 and 12.
Interstate 435 between mile markers 25 and 55.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3954 9466 3947 9421 3939 9421 3924 9428
3922 9431 3917 9435 3916 9437 3920 9440
3917 9440 3914 9443 3913 9447 3915 9450
3915 9452 3910 9461 3934 9484
TIME...MOT...LOC 0500Z 308DEG 23KT 3940 9462
HAIL...1.00IN
WIND...60MPH
$$
Leighton3 follow-up statements
013
WWUS53 KEAX 160525
SVSEAX
Severe Weather Statement
National Weather Service Kansas City/Pleasant Hill MO
1225 AM CDT Fri Aug 16 2019
MOC049-165-160533-
/O.CAN.KEAX.SV.W.0232.000000T0000Z-190816T0545Z/
Clinton MO-Platte MO-
1225 AM CDT Fri Aug 16 2019
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHERN CLINTON AND EASTERN
PLATTE COUNTIES IS CANCELLED...
The severe thunderstorm which prompted the warning has moved out of
the warned area. Therefore, the warning has been cancelled.
A Severe Thunderstorm Watch remains in effect until 700 AM CDT for
northeastern Kansas...and northwestern and west central Missouri.
LAT...LON 3918 9466 3916 9466 3916 9460 3946 9460
3945 9421 3939 9421 3924 9428 3917 9435
3916 9437 3920 9440 3917 9440 3914 9443
3913 9447 3915 9452 3911 9462 3918 9469
TIME...MOT...LOC 0523Z 308DEG 23KT 3931 9446
$$
KSC209-MOC047-160545-
/O.CON.KEAX.SV.W.0232.000000T0000Z-190816T0545Z/
Wyandotte KS-Clay MO-
1225 AM CDT Fri Aug 16 2019
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1245 AM CDT
FOR NORTHEASTERN WYANDOTTE AND CLAY COUNTIES...
At 1223 AM CDT, a severe thunderstorm was located near Liberty,
moving southeast at 25 mph. At 1219 am an off duty NWS employee
reported a 70 mph wind gust just north of Kansas City.
HAZARD...70 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect considerable
tree damage. Wind damage is also likely to mobile homes,
roofs, and outbuildings.
Locations impacted include...
Kansas City, Liberty, Gladstone, Excelsior Springs, Smithville,
Kearney, Parkville, North Kansas City, Riverside, Lawson, Claycomo,
Pleasant Valley, Glenaire, Holt, Avondale, Oakview, Missouri City,
Excelsior Estates, River Bend and Kansas City Downtown.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3918 9466 3916 9466 3916 9460 3946 9460
3945 9421 3939 9421 3924 9428 3917 9435
3916 9437 3920 9440 3917 9440 3914 9443
3913 9447 3915 9452 3911 9462 3918 9469
TIME...MOT...LOC 0523Z 308DEG 23KT 3931 9446
HAIL...1.00IN
WIND...70MPH
$$
Leighton905
WWUS53 KEAX 160538
SVSEAX
Severe Weather Statement
National Weather Service Kansas City/Pleasant Hill MO
1238 AM CDT Fri Aug 16 2019
KSC209-160547-
/O.CAN.KEAX.SV.W.0232.000000T0000Z-190816T0545Z/
Wyandotte KS-
1238 AM CDT Fri Aug 16 2019
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN WYANDOTTE COUNTY
IS CANCELLED...
The severe thunderstorm which prompted the warning has moved out of
the warned area. Therefore, the warning has been cancelled.
A Severe Thunderstorm Watch remains in effect until 700 AM CDT for
northeastern Kansas...and west central Missouri.
LAT...LON 3939 9442 3938 9422 3924 9428 3922 9431
3917 9435 3916 9437 3919 9439 3920 9440
3917 9440 3914 9443 3913 9447 3915 9450
3915 9452 3912 9461
TIME...MOT...LOC 0537Z 308DEG 23KT 3925 9436
$$
MOC047-160545-
/O.CON.KEAX.SV.W.0232.000000T0000Z-190816T0545Z/
Clay MO-
1238 AM CDT Fri Aug 16 2019
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1245 AM CDT
FOR CENTRAL CLAY COUNTY...
At 1237 AM CDT, a severe thunderstorm was located over Liberty,
moving southeast at 25 mph.
HAZARD...70 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect considerable
tree damage. Wind damage is also likely to mobile homes,
roofs, and outbuildings.
Locations impacted include...
Kansas City, Liberty, Gladstone, Excelsior Springs, Kearney, North
Kansas City, Claycomo, Pleasant Valley, Glenaire, Avondale, Missouri
City, River Bend, Mosby, Birmingham, Prathersville and Randolph.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3939 9442 3938 9422 3924 9428 3922 9431
3917 9435 3916 9437 3919 9439 3920 9440
3917 9440 3914 9443 3913 9447 3915 9450
3915 9452 3912 9461
TIME...MOT...LOC 0537Z 308DEG 23KT 3925 9436
HAIL...1.00IN
WIND...70MPH
$$
Leighton316
WWUS53 KEAX 160544
SVSEAX
Severe Weather Statement
National Weather Service Kansas City/Pleasant Hill MO
1244 AM CDT Fri Aug 16 2019
MOC047-160554-
/O.EXP.KEAX.SV.W.0232.000000T0000Z-190816T0545Z/
Clay MO-
1244 AM CDT Fri Aug 16 2019
...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL CLAY COUNTY WILL
EXPIRE AT 1245 AM CDT...
The storm which prompted the warning has moved out of the area.
Therefore, the warning will be allowed to expire. However small
hail, gusty winds and heavy rain are still possible with this
thunderstorm.
A Severe Thunderstorm Watch remains in effect until 700 AM CDT for
northeastern Kansas...and west central Missouri.
LAT...LON 3939 9442 3938 9422 3924 9428 3922 9431
3917 9435 3916 9437 3919 9439 3920 9440
3917 9440 3914 9443 3913 9447 3915 9450
3915 9452 3912 9461
TIME...MOT...LOC 0544Z 308DEG 23KT 3923 9433
$$
LeightonWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Kansas City, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 15, 6:36 PM CDT, 5 hours 24 minutes earlier.
Area forecast discussion, Aug 15, 6:36 PM CDT, 5 hours 24 minutes before
AREA FORECAST DISCUSSION National Weather Service Kansas City/Pleasant Hill MO 636 PM CDT Thu Aug 15 2019 .Discussion... Issued at 403 PM CDT THU AUG 15 2019 As expected the first MCS of our active pattern has arrived this afternoon and has set the stage for how things will evolve in the next 24 hours. This first MCS ended up taking a more northerly track into NW MO and will bring light to moderate rain over northern MO as it continues to dissipate. This feature may not be significant, but it has set the stage for potential significant severe weather over eastern KS and western MO late this afternoon into this evening as it laid a WNW-ESE oriented outflow boundary just north of I-70 currently. North of this boundary there continues to be redevelopment of elevated convection with a hail and heavy rain threat, which could effect northern Missouri. Our main focus in the next six hours will be along this outflow boundary for any convective initiation. If storms form, and they are currently expected to around 5-6pm, the environment is set up to support supercell development with quick low level mesocyclone formation. Effective SRH will be 300-400 m2/s2, MU CAPE of 3500 J/kg, and effective shear of 44kts with a supportive hodograph all pointing to all modes of severe weather possible. The highest tornado threat will be along and south of that boundary and the latest mesoanalysis puts the most likely convective initiation just NW of Topeka, but as clouds clear out in eastern KS this focus could shift eastward which will need to be monitored. Storm motion and effective shear vectors are roughly parallel to the outflow so these storms may go linear quickly which could limit the tornado threat with another limiting factor being higher LCL values of 1200m. While the tornado threat is somewhat limited in location and timeframe the large hail and damaging wind threat is not. As these storms grow more upscale along that boundary large hail (2+") and 60-70mph winds are possible with DCAPE values over 1000 J/kg. These storms will likely slowly move south as the cold pool develops with the KC Metro having the most likely chance for large hail and damaging wind with heavy rain between 7-9pm. These storms will continue to move south and weaken as we lose daytime heating setting up the second round for our area tonight with the formation of the LLJ. This second round will likely be more of a flood threat, but will have the chance of large hail (1-2") and strong to damaging winds (40-60mph), especially once the cool pool develops and it starts to surge south after midnight. The area would need to see rates of 2" per hour or 3- 4" in 3 hours, which may be possible with training storms. This MCS will eventually surge south leaving the CWA quickly by the morning but could cause some issues as it does overnight. Our next MCS looks to form up Friday night into Saturday along a warm front/quasi-stationary boundary that will be oriented W-E just south of the MO River. A strong LLJ is expected to form up after midnight which will coincide with an approaching shortwave trough to really set up a heavy rain and large hail threat for most of our area. Storm motion looks to remain parallel to the boundary with PWAT values over 2" and MUCAPE of 2-3000 J/kg which all point to a heavy precipitation and large hail event. After all the rainfall tonight form the MCS soils may be saturated and a flash flood watch may be warranted for some portions of our area during this timeframe. Some models are putting the potential for 4+" and that does not seem out of the question with synoptic set up that will be established. More convection looks likely Saturday night and Sunday night, but the forcing looks weaker so impacts should remain less than the previous two nights, but with saturated soils this will still need to be watched. We finally get out of our MCS wet pattern going into Tuesday with a dryer look going into mid week. && .Aviation...(For the 00Z TAFS through 00Z Friday Evening) Issued at 625 PM CDT THU AUG 15 2019 Multiple rounds of thunderstorms are expected over eastern KS and western MO this evening and into the overnight hours. An area of scattered storms is currently over northern Missouri and NE Kansas. These storms are expected to move into the terminals just after sunset and could last through the early morning hours. Lowered visibility in heavy rain, hail, and even isolated high winds are possible with these storms making aviation difficult during this timeframe. These storms do look to move through the area by sunrise with the a MVFR ceiling forming up shortly after sunrise and then scattering out by early afternoon with winds shifting to the east. && .EAX WATCHES/WARNINGS/ADVISORIES... KS...NONE. MO...NONE. && Discussion...Barham Aviation...Barham
Hazardous weather outlook, Aug 15, 5:19 AM CDT, 18 hours 41 minutes before
Hazardous Weather Outlook National Weather Service Kansas City/Pleasant Hill MO 519 AM CDT Thu Aug 15 2019 KSZ025-057-060-102>105-MOZ001>008-011>017-020>025-028>033-037>040- 043>046-053-054-161030- Atchison KS-Miami-Linn KS-Doniphan-Leavenworth-Wyandotte-Johnson KS- Atchison MO-Nodaway-Worth-Gentry-Harrison-Mercer-Putnam-Schuyler- Holt-Andrew-De Kalb-Daviess-Grundy-Sullivan-Adair-Buchanan-Clinton- Caldwell-Livingston-Linn MO-Macon-Platte-Clay-Ray-Carroll-Chariton- Randolph-Jackson-Lafayette-Saline-Howard-Cass-Johnson MO-Pettis- Cooper-Bates-Henry- 519 AM CDT Thu Aug 15 2019 This hazardous weather outlook is for northwest...north central and west central Missouri...as well as extreme eastern Kansas. .DAY ONE...Today and Tonight Strong to severe storms are expected this evening and continuing into the overnight hours for eastern Kansas and portions of western Missouri. All modes of severe weather are possible, including large hail, damaging winds, heavy rainfall, and the possibility of an isolated tornado. More detailed information can be accessed at... https://www.weather.gov/eax/hwo .DAYS TWO THROUGH SEVEN...Friday through Wednesday Strong to severe storms are also possible Friday night through Saturday morning. Saturday could see some redevelopment of storms with some being on the stronger side. More detailed information can be accessed at... https://www.weather.gov/eax/hwo
In the hours before
Special weather statement, Aug 15, 10:35 PM CDT, 1 hour 25 minutes before
Special Weather Statement
National Weather Service Kansas City/Pleasant Hill MO
1035 PM CDT Thu Aug 15 2019
MOZ002-012-160415-
Nodaway MO-Andrew MO-
1035 PM CDT Thu Aug 15 2019
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN NODAWAY AND NORTH
CENTRAL ANDREW COUNTIES UNTIL 1115 PM CDT...
At 1035 PM CDT, Doppler radar was tracking a strong thunderstorm near
Skidmore, or 7 miles west of Maryville, moving southeast at 30 mph.
Penny size hail and winds in excess of 30 mph will be possible with
this storm.
Locations impacted include...
Maryville, Skidmore, Barnard, Conception Junction, Bolckow, Guilford,
Arkoe and Conception.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
A Severe Thunderstorm Watch remains in effect until midnight CDT for
northwestern Missouri.
LAT...LON 4023 9460 4021 9461 4004 9481 4028 9508
4038 9501
TIME...MOT...LOC 0335Z 305DEG 24KT 4030 9501
LeightonLocal storm report, Aug 15, 10:57 PM CDT, 1 hour 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
1057 PM CDT THU AUG 15 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1051 PM HAIL ODESSA 39.00N 93.95W
08/15/2019 E1.00 INCH LAFAYETTE MO PUBLIC
SONIC DRIVE-IN REPORTED HAIL UP TO
QUARTER-SIZED.
&&Special weather statement, Aug 15, 11:30 PM CDT, 30 minutes before
Special Weather Statement
National Weather Service Kansas City/Pleasant Hill MO
1130 PM CDT Thu Aug 15 2019
MOZ020>022-028-029-160515-
Platte MO-Buchanan MO-Clinton MO-Caldwell MO-Clay MO-
1130 PM CDT Thu Aug 15 2019
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN BUCHANAN...
NORTHWESTERN CLAY...CLINTON...SOUTHWESTERN CALDWELL AND NORTHEASTERN
PLATTE COUNTIES UNTIL 1215 AM CDT...
At 1130 PM CDT, Doppler radar was tracking a strong thunderstorm near
Dearborn, or 11 miles south of Elwood, moving southeast at 25 mph.
Penny size hail and winds in excess of 30 mph will be possible with
this storm.
Locations impacted include...
St. Joseph, Liberty, Smithville, Kearney, Plattsburg, Lathrop, Gower,
Agency, Trimble, Edgerton, Dearborn, Camden Point, Holt, De Kalb,
Turney, Ridgely, Faucett and Hoover.
This includes the following highways...
Interstate 35 in Missouri between mile markers 16 and 45.
Interstate 29 between mile markers 23 and 42.
Interstate 435 between mile markers 40 and 47.
A Severe Thunderstorm Watch remains in effect until midnight CDT for
north central, northwestern and west central Missouri.
LAT...LON 3972 9490 3962 9411 3953 9419 3952 9421
3951 9421 3923 9444 3953 9504
TIME...MOT...LOC 0430Z 295DEG 23KT 3959 9482
LeightonLocal storm report, Aug 15, 11:41 PM CDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
1141 PM CDT THU AUG 15 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1132 PM TSTM WND DMG KNOB NOSTER 38.77N 93.56W
08/15/2019 JOHNSON MO PUBLIC
MED SIZED TREE LIMBS DOWN VIA MPING.
&&Special weather statement, Aug 15, 11:42 PM CDT, 18 minutes before
Special Weather Statement
National Weather Service Kansas City/Pleasant Hill MO
1142 PM CDT Thu Aug 15 2019
KSZ057-060-160530-
Miami KS-Linn KS-
1142 PM CDT Thu Aug 15 2019
...SIGNIFICANT WEATHER ADVISORY FOR MIAMI AND LINN COUNTIES UNTIL
1230 AM CDT...
At 1142 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Rantoul to near Richmond. Movement was
east at 35 mph.
Winds in excess of 40 mph will be possible with these storms.
Locations impacted include...
Paola, Osawatomie, Louisburg, Pleasanton, La Cygne, Mound City,
Drexel, Linn Valley, Parker, Blue Mound, Fontana, New Lancaster and
Beagle.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
A Severe Thunderstorm Watch remains in effect until midnight CDT for
east central Kansas...and west central Missouri.
LAT...LON 3804 9507 3869 9506 3859 9461 3847 9461
3804 9477
TIME...MOT...LOC 0442Z 292DEG 30KT 3862 9510 3835 9527
LeightonLocal storm report, Aug 15, 11:59 PM CDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
1159 PM CDT THU AUG 15 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1140 PM TSTM WND GST WHITEMAN AIR FORCE BASE 38.74N 93.55W
08/15/2019 M78 MPH JOHNSON MO TRAINED SPOTTER
WHITEMAN AFB MEASURED PEAK WINDS OF 78 MPH.
&&
BLAIRThe office that day
Everything else NWS Kansas City, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 15, 7:46 PM CDT | Severe Thunderstorm Warning | EAX | Atchison, Doniphan | 44 min |
| Aug 15, 8:24 PM CDT | Severe Thunderstorm Warning | EAX | Atchison, Doniphan, Leavenworth | 51 min |
| Aug 15, 8:38 PM CDT | River Flood Warning | EAX | Atchison | 3 days |
| Aug 15, 9:00 PM CDT | Special Weather Statement | EAX | Doniphan | 45 min |
| Aug 15, 9:11 PM CDT | Flash Flood Warning | EAX | Doniphan | 6 hr |
| Aug 15, 9:41 PM CDT | Severe Thunderstorm Warning | EAX | Atchison, Doniphan | 34 min |
| Aug 15, 11:42 PM CDT | Special Weather Statement | EAX | Linn, Miami | 48 min |
| Aug 15, 11:59 PM CDT | Severe Thunderstorm Warning | EAX | Linn, Miami | 46 min |
| Aug 16, 12:35 AM CDT | Severe Thunderstorm Warning | EAX | Linn, Miami | 40 min |
| Aug 16, 1:10 AM CDT | Severe Thunderstorm Warning | EAX | Linn | 35 min |
| Aug 16, 3:18 AM CDT | Severe Thunderstorm Warning | EAX | Linn, Miami | 42 min |
| Aug 16, 3:31 AM CDT | Severe Thunderstorm Warning | EAX | Leavenworth | 44 min |
| Aug 16, 3:41 AM CDT | Flash Flood Warning | EAX | Linn | 3 hr |
| Aug 16, 12:53 PM CDT | Flash Flood Watch | EAX | Atchison, Doniphan, Johnson, Leavenworth, Miami, Wyandotte | 23 hr |
| Aug 15, 7:37 PM CDT | Special Weather Statement | EAX | DeKalb | 38 min |
| Aug 15, 8:14 PM CDT | Special Weather Statement | EAX | Andrew | 46 min |
| Aug 15, 8:30 PM CDT | Severe Thunderstorm Warning | EAX | Buchanan, Clinton, DeKalb | 45 min |
| Aug 15, 8:37 PM CDT | River Flood Warning | EAX | Clay, Jackson, Ray | 24 days |
| Aug 15, 9:07 PM CDT | Special Weather Statement | EAX | Platte | 38 min |
| Aug 15, 9:17 PM CDT | Special Weather Statement | EAX | Caldwell, Clay, Clinton | 28 min |
| Aug 15, 9:51 PM CDT | Special Weather Statement | EAX | Clay, Jackson | 39 min |
| Aug 15, 9:58 PM CDT | Severe Thunderstorm Warning | EAX | Clay, Jackson, Ray | 47 min |
| Aug 15, 10:17 PM CDT | Special Weather Statement | EAX | Buchanan | 43 min |
| Aug 15, 10:26 PM CDT | Severe Thunderstorm Warning | EAX | Jackson, Johnson, Lafayette, Ray | 34 min |
| Aug 15, 10:35 PM CDT | Special Weather Statement | EAX | Nodaway | 40 min |
| Aug 15, 10:56 PM CDT | Severe Thunderstorm Warning | EAX | Johnson, Lafayette, Pettis | 49 min |
| Aug 15, 11:30 PM CDT | Special Weather Statement | EAX | Buchanan, Clay, Clinton | 45 min |
| Aug 15, 11:35 PM CDT | Severe Thunderstorm Warning | EAX | Johnson, Pettis | 40 min |
| Aug 16, 12:13 AM CDT | Severe Thunderstorm Warning | EAX | Pettis | 17 min |
| Aug 16, 12:23 AM CDT | Severe Thunderstorm Warning | EAX | Clay, Jackson, Lafayette, Ray | 37 min |
| Aug 16, 12:57 AM CDT | Special Weather Statement | EAX | Jackson | 48 min |
| Aug 16, 1:44 AM CDT | Special Weather Statement | EAX | Bates | 46 min |
| Aug 16, 5:18 AM CDT | Special Weather Statement | EAX | Clay | 27 min |
| Aug 16, 6:16 AM CDT | Special Weather Statement | EAX | Lafayette | 29 min |
| Aug 16, 9:42 AM CDT | River Flood Warning | EAX | Chariton, Howard, Saline | 7 days |
| Aug 16, 9:42 AM CDT | River Flood Warning | EAX | Cooper, Howard | 7 days |
Nearby
Severe Thunderstorm Warnings in Missouri, 2019Severe Thunderstorm Warnings in Kansas, 2019Every severe thunderstorm warning in 2019
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.